# SDR CAL960421

- Difficulty date: March 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14831
- Make and model: Doug DC-9-82
- Aircraft serial: 49491
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Pan
- Part number: 59101417
- Condition: Gouged
- Location: Cargo Door
- Part time: 28,910 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A GOUGE INBOARD OF HOLD OPEN ON AFT CARGO DOOR PAN.  A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5230C01117.  (M)
